Notre Dame Journal of Formal Logic

The strength of the $\Delta$-system lemma.

Paul Howard and Jeffrey Solski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 34, Number 1 (1992), 100-106.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634567

Zentralblatt MATH identifier
0781.03037

Mathematical Reviews number (MathSciNet)
MR1213850

Digital Object Identifier
doi:10.1305/ndjfl/1093634567

Subjects
Primary: 03E25: Axiom of choice and related propositions
Secondary: 03E05: Other combinatorial set theory 03E35: Consistency and independence results

Citation

Howard, Paul; Solski, Jeffrey. The strength of the $\Delta$-system lemma. Notre Dame Journal of Formal Logic 34 (1992), no. 1, 100--106. doi:10.1305/ndjfl/1093634567. http://projecteuclid.org/euclid.ndjfl/1093634567.


Export citation